# SDR A6WA201845626

- Difficulty date: February 12, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 35,029 hours, 34,681 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Disengaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPENER 1 DISENGAGED IN FLIGHT WITH UNCOMMANDED YAW.  R&R LT YAW DAMPER PER AMM 22-22-01.
